Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2017: 1.49

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1993, Issue 436

Issues

On Siegel modular forms. Part I.

Bernhard Runge
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1993.436.57

About the article

Published Online: 2009-12-09

Published in Print:


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1993, Issue 436, Pages 57–86, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1993.436.57.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Dave Benson, Caterina Campagnolo, Andrew Ranicki, and Carmen Rovi
Algebraic & Geometric Topology, 2018, Volume 18, Number 7, Page 4069
[2]
Reinier Bröker, David Gruenewald, and Kristin Lauter
Algebra & Number Theory, 2011, Volume 5, Number 4, Page 495
[3]
Manabu Oura, Cris Poor, Riccardo Salvati Manni, and David S. Yuen
Mathematische Annalen, 2010, Volume 346, Number 2, Page 477

Comments (0)

Please log in or register to comment.
Log in